Rocky Mountain Journal of Mathematics

On the Discrete Riccati Equation and Its Applications to Discrete Hamiltonian Systems

Lynn H. Erbe and Pengxiang Yan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 167-178.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072275

Digital Object Identifier
doi:10.1216/rmjm/1181072275

Mathematical Reviews number (MathSciNet)
MR1340000

Zentralblatt MATH identifier
0836.39003

Keywords
Discrete Riccati equation comparison theorem autonomous system disconjugacy Hamiltonian difference system

Citation

Erbe, Lynn H.; Yan, Pengxiang. On the Discrete Riccati Equation and Its Applications to Discrete Hamiltonian Systems. Rocky Mountain J. Math. 25 (1995), no. 1, 167--178. doi:10.1216/rmjm/1181072275. https://projecteuclid.org/euclid.rmjm/1181072275


Export citation

References

  • Calvin D. Ahlbrandt, Continued fraction representations of maximal and minimal solutions of a discrete matrix Riccati equation, SIAM J. Math. Anal, to appear.
  • --------, Dominant and recessive solutions of symmetric three term recurrences, J. Differential Equations, to appear.
  • --------, Equivalence of discrete Euler equations and discrete Hamiltonian systems, preprint.
  • W. Coppel, Disconjugacy, Lecture Notes in Mathematics 220, Springer, New York, 1971.
  • L. Erbe and P. Yan, Weighted averaging techniques in oscillation theory for second order difference equations, Can. Math. Bull. 35 (1992), 61-69.
  • --------, Disconjugacy for linear Hamiltonian difference systems, J. Math. Anal. Appl. 167 (1992), 355-367.
  • --------, Qualitative properties of Hamiltonian difference systems, J. Math. Anal. Appl. 171 (1992), 334-345.
  • --------, Oscillation criteria for Hamiltonian matrix difference systems, Proc. Amer. Math. Soc. 119 (1993), 525-533.
  • K. Kreith and C.A. Swanson, Higher order Wirtinger inequalities, Proc. Roy. Soc. Edinburgh 85, Sect. A (1980), 87-110.
  • A. Peterson and J. Ridenhour, Oscillation of second order linear matrix difference equations, J. Differential Equations 89 (1991), 69-88.
  • A. Peterson, C-disfocality for linear Hamiltonian difference systems, J. Differential Equations, to appear.
  • A.C.M. Ran and R. Vreugdenhil, Existence and comparison theorems for algebraic Riccati equation for continuous and discrete-time systems, Linear Algebra Appl. 99 (1988), 63-83.
  • A.V. Savkin, Bounded solutions of a matrix Riccati differential equation, Differentsial'nye Uravneniya 27 (1991), 781-788.